# SDR USAAF00033

- Difficulty date: April 27, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543406
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 8,303 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT-BNA - FLT 1989 - FIRST OFFICERS OUTER WINDSHIELD CRACKED IN FLIGHT.  AN EMERGENCY WAS DECLARED AND FLIGHT WAS DIVERTED TO GSP WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICERS WINDSHIELD.  CHECKS GOOD.  (M)
